4 pictures in MY ACCUTANE JOURNEY

24 days after 4 month Accutane treatment

Acne returning, smaller thanks to my 4 month course of Accutane...but it's still coming back.



  Report Picture
From the album

MY ACCUTANE JOURNEY

  • 4 pictures
  • 1 comment

Photo Information

1 Comment

Sorry to hear that. It is more likely to relapse if you are taken off before time :( i am taking accutane, im sixteen, my doc said that even if they came back i shouldn't fret, after all, the teenage hormones are still there, less crazy but there

Share this comment


Link to comment

Create an account or sign in to comment on this picture or upload your own pictures or videos

You need to be a member in order to comment on an picture or upload pictures or videos

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now